D1 Article in a trade journal
2000 --- L'Année mondiale des mathématiques (2000)


Pekonen, O. (2000). 2000 --- L'Année mondiale des mathématiques. Tiedonjyvä Special, (6), 16-17.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Tiedonjyvä Special

Publication year: 2000

Issue number: 6

Pages range: 16-17

Publication country: Finland

Publication language: French

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-10 at 22:46